# SDR SWIA2025100100930

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10138
- Aircraft time: 41,132 hours, 31,074 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FRONT WINDSHIELD HAS CRACKING VISIBLE IN ENTIRE VIEW   (FLIGHT 3668 - FILED OPEN)
